# SDR UALA2013041802685

- Difficulty date: April 15, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 46,735 hours, 10,036 cycles
- Engine: Pwa PW4077
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Liner
- Condition: Missing
- Location: Acoustic Lining
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACOUSTIC INSULATION AT 2 O'CLOCK IS MISSING A PIECE ON RIGHT ENGINE 1.5 INCHES DIAMETER PIECE MISSING IN RIGHT ENGINE FRONT FAN CASE RUB STRIP.  REPAIRED RUB STRIP PER MM.
